# SDR VNAA2017011300014

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 4,314 hours, 3,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Yoke
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ASSIST PULLEY YOKE ASSEMBLY HAS CHAFE DAMAGE BEYOND LIMITS.
